# SDR SWAA2022011427111

- Difficulty date: March 31, 2017
- Submitted: January 14, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 34,514 hours, 20,152 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER STAB SLIDING SEAL IS CRACKED AT FORWARD TRACK ON LEFT HAND SIDE OF LEFT HORIZONTAL STAB / REMOVED DAMAGE SLIDE SEAL AND INSTALLED NEW SEAL I/A/W AMM 53-31-31.
